# SDR 0400536642

- Difficulty date: April 4, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 81,221 hours, 17,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 'E' ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK. OPERATIONAL CHECK GOOD.
